# SDR IXXA100027O

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,119 hours, 33,068 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Part time: 101,119 hours, 33,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK, GEAR NOT LATCH LIGHT CAME ON, CREW CYCLED THE GEAR AND GEAR NOT LATCH LIGHT REMAINED ON THE REMAINDER OF FLIGHT. THEY LANDED WITHOUT FURTHER INCIDENT. MX DEFERRED MAIN UPLATCH SYS, IAW MEL 32-16-01. MX FOUND THE LT AND RT MAIN GEAR ACTUATING CYLINDER NOT BOTTOMED OUT.  THEY BOTTOMED OUT BOTH ACTUATING CYLINDERS. OPS CHECK GOOD IAW MM 32-32-2 AND 32-30-00. ACFT WAS RETURNED TO SERVICE.
